MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X35 ST; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X35 ST; PROSTHESIS, SHOULDER
Model Number 180554
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Unknown baseplate cat: 115396 lot: 783340 comp rvs cntrl 6.5x30mm st/rst.Cat: 180553 lot: 243940 comp lk scr 3.5hex 4.75x30 st.Cat: 180552 lot: 050600 comp lk scr 3.5hex 4.75x25 st.Cat: 180551 lot: 276310  comp lk scr 3.5hex 4.75x20 st.Cat: 180553 lot: 530830 comp lk scr 3.5hex 4.75x30 st.Unknown glenosphere.Unknown humeral stem.Cat: xl-115363 lot: 792370 arcom xl 44-36 std hmrl brng.Cat: xl-115364 lot: 875560 arcom xl 44-36 std +3 hmrl brg.Cat: 115370 lot: unknown comp rvs tray co 44mm.Foreign- united kingdom customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-01091.0001825034-2023-01092.0001825034-2023 -01093.0001825034 -2023-01095.0001825034-2023-01096.0001825034-2023-01097.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure approximately nineteen months post initial procedure due to fractured screws and loosening of baseplate.No additional patient consequences were reported.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, g3, g6, h1, h2, h3, h6, h10 reported event was confirmed by review of pictures.Visual examination of the provided pictures identified that the central screw and one other screw were broken.The images are not clear enough to determine if the other screws are also broken.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMP LK SCR 3.5HEX 4.75X35 ST
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16952937
Report Number0001825034-2023-01094
Device Sequence Number11629628
Product Code KWS
UDI-Device Identifier00880304677173
UDI-Public(01)00880304677173(17)310226(10)227220
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K132239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number180554
Device Catalogue Number180554
Device Lot Number227220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer08/25/2023
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown